# SDR TRAX200800807

- Difficulty date: June 20, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FS 621 ANGLE CRACKED.  JOB COMPLETED  REPAIRED ITEM BY ACCOMPLISHMENT OF REO 601R-53-61-117.  RII REQUIREMENTS MET PER SP 607.  JOB COMPLETE  [SUPPLEMENTAL SDR CLOSED 6/25/08]  (B)
